# SDR SIMA201027302

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 22,642 hours, 21,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3209 THE CREW REPORTED UPON DESCENT TO LANDING SMELLED A BURNING ODOR IN THE COCKPIT ONLY.  DETECTED FUMES ONLY, NO SMOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF THE COCKPIT AND HAD CREW RUN ENGINES WITH PACKS ON WITH MAINTENANCE PRESENT.  NO FURTHER ODORS WERE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
